# SDR FDEA201703070817

- Difficulty date: March 7, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 65,340 hours, 23,112 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

R EMER DOOR EICAS MES INTERMITTENT AT FL390.  PRESSURIZATION INDICATED NORMAL.  ADJUSTED RIGHT FWD DOOR WARNING SENSOR (S10090) REF AMM 52-71-00-5 OPS CHECK GOOD.
